# SDR 9EKA20160920015

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N359EV
- Make and model: Snias AS350B3
- Aircraft serial: 3797
- Aircraft time: 2,771 hours, 16,172 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,069 hours, 6,646 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005004
- Part serial: 10181
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,551 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  A MECHANIC NOTICED SOME PAINT FLAKING OFF THE TAIL ROTOR BLADE ABOUT MID-SPAN SO HE CLEANED IT UP AND NOTICED WHAT APPEARED TO BE A CRACK ON CLOSER INSPECTION IT WAS FOUND TO BE AN ACTUAL CRACK.  CRACK LENGTH - 1.5", CRACK DISTANCE FROM TIP - 20", CRACK DISTANCE FROM LEADING EDGE - 1.25"
